Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Effexor Side Effects
An_252654 posted:
I started taking Effexor a couple weeks ago for anxiety and so far all I seem to be experiencing is abdominal spasms and indigestion/diarrhea. My breathing also seems hampered on occasion. I am going to wean off because of this, but has anyone else had these problems? I also tried Zoloft for several months and it didn't seem to help; thus the switch. Any input would be appreciated on experiences with these drugs.
Bobbie1717 responded:
I have taken Effexor Fx in the past and had no problem with it. However, not everyone has the same body chemistry. The medication could be the cause of your symptoms. And, then again, it could be caused by another illness. Whatever you do, do not take yourself off of this medicine, have your doctor to take you off of it, you can experience seizures if you don't do this correctly. Seek medical attention from your primary care doctor about the symptoms you are having, and let them evaluate you.
I do hope your doctors get to the cause of this and are able to help you.

Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
59 of 79 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.